# SDR DXTA2010112904327

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 6,995 hours, 5,593 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT REMAINED ON AFTER TAKEOFF WITH GEAR HANDLE IN THE UP POSITION.  ALSO HAD THE HYD PRESS LIGHT, RAN THE CHECKLIST AND THE RT MAIN DROPPED FIRST.  ALL 3 GEAR LOCKED AND LANDED WITHOUT INCIDENT.  FOUND LARGE AMOUNT OF SAND TYPE MATERIAL ON ALL MLGS, RT UPLOCK ROLLER COVERED ALMOST COMPLETELY.  CLEANED MLG LIFTED ACFT OPERATED MLG 7 CYCLES WITH NO DEFECTS NOTED OPS CHECKED SAT IAW MM 7-10-01 AND 32-01-00.
